# SDR ASAA2014031007129

- Difficulty date: March 10, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 24,283 hours, 7,468 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12405
- Condition: Failed
- Location: Ram Air Door
- Part time: 24,288 hours, 7,469 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING CK LIST "PACK" LIGHT (CAUTION) ILLUMINATED ON RECALL. LIGHT EXTINGUISHED WITH RECALL RESET.  ACFT GROUNDED.  R & R LT RAM AIR INLET ACTUATOR. REF MM 21-51-21-000-801. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF MM 21-51-00.  OPS NORMAL, NO FAULTS NOTED.
